# SDR SWAA010642

- Difficulty date: March 2, 2001
- Submitted: March 7, 2001
- Operation: Air carrier
- Aircraft: 095SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 23054
- Aircraft time: 57,072 hours, 61,018 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: 6547978
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C3 CHECK, FOUND CREASE BEAM WEB CRACKED AT BS 639, STR 17L.  REPAIRED CREASE BEAM WEB PER SRM.
